Is it okay to take flexeril and ultracet (tramdol and acetaminophen) together?

Yes, but... Flexeril and ultracet (tramdol and acetaminophen) may be taken together, but this is not a good option. This combination may lead to significant CNS depression and sedation. They may lead to the impairment of balance and coordination as well as fine motor movements of the hand and dizziness, causing problems with things like driving a car or using a machine. The combo can also increase the risk of seizures.

Related Questions

How long can it take to get loratab and ultracet (tramdol and acetaminophen) out of your system?

Long time. If you're trying to fool a test, forget it. Some these days can pick up narcotics from months ago. For driving purposes, it depends on how big a dose, how big a person, how strong a liver.

Can I take ultracet (tramdol and acetaminophen) 37.5 and ciprofloxacin HCl 750mg?

Yes. Ultracet (tramdol and acetaminophen) is a pain medicine containing tramadol and acetaminophen, Ciprofloxacin is an anti-biotic. The two can be taken together without a problem. The ultracet (tramdol and acetaminophen) should be used only for symptom treatment as needed. The Ciprofloxacin should be taken for the entire course to completely eradicate the infection.

Everytime I take Ultracet, (tramdol and acetaminophen) I wake up several times during the night biting my tongue. What could cause this?

Dry mouth. One primary consideration is that Tramadol, one of the medications in Ultracet, (tramdol and acetaminophen) causes dry mouth as a side effect. Biting your tongue may be a unconscious response trying to produce more saliva. Other is that it can make you "jittery" and lead to teeth grinding which could then cause a tongue biting issue too. Hope this helps.

Is it ok to take ultracet (tramdol and acetaminophen) for joint pain from sjogren's?

Sure. Ultracet (tramdol and acetaminophen) is a combo of tramadol and acetaminophen. It can be helpful for pain, but is not a great anti-inflammatory so you may choose to pair it up with an NSAID for better effect. The one thing you need to worry about ultracet (tramdol and acetaminophen) is that it can cause seizures and has been linked with serotonin syndrome with usage of other anti-depressant medications. Consider speaking about this your doctor.

I am prescribed Ultracet (tramdol and acetaminophen) for my chronic pain. I take 3 tablets per day. Since, this medication is not a narcotic, will it cause me constipation?

Possibly. Ultracet (tramdol and acetaminophen) is a combination of a narcotic and acetaminophen (Tylenol). It may or may not cause you to develop constipation and if you do you will deal with it. Every time a doc prescribes a course of therapy there a risk/benefit or on the one hand but on the other hand argument. You as the patient have to decide if the pain relief out ways the constipation if you develop it.

I am prescribed Ultracet (tramdol and acetaminophen) for my chronic pain. I take 3 tablets per day. Since this is not a narcotic, will this medication/dosage cause constipation?

Not correct. Ultracet (tramdol and acetaminophen) is a Class 3 narcotic and can cause constipation.
Ultracet (tramdol and acetaminophen) While Ultracet (tramdol and acetaminophen) is technically NOT a narcotic, it is what they call an "opiate analog." This means it works similarly to opiates (or narcotics) in treating pain, but doesn't have a lot of the undesirable effects, like dependence, loss of judgment, etc. However, it CAN cause constipation. Now, only 3 per day is low, and if you take a laxative or stool softener while using it, you should be fine.

I have been taking ultracet (tramdol and acetaminophen) for 4 years (2-3 tablets when I have pain). Is this okay? Will my liver get damaged?

Possibly. 2-3 tablets per dose every 4-6 hours or only 2-3 tablets per day? Are you taking any other Tylenol/Acetominophen-containing meds? Liver damage & acute liver failure can occur at lower doses but is usually associated with using more than 4000 mg or acetominophen per day. If you're using only 2-3 pills per day, damage isn't likely.2-3 pills 4-6 times per day - you can easily damage liver.